| Model Number |
BF-Q180-AC |
| Medical Device Problem Codes |
Corroded (1131); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the investigation results, the following was likely the cause of the malfunction: the complaint was traced to a component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during device evaluation, the bronchovideoscope exhibited intermittent flicker during manipulation and rust within the channel opening.There was no patient involvement.